# SDR F6LM9584

- Difficulty date: March 14, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N6093B
- Make and model: Snias AS350B2
- Aircraft serial: 2670
- System (JASC): 6520 · Tail Rotor Gearbox
- Part: Spider
- Part number: 350A33200403
- Condition: Defective
- Location: T/R
- Part time: 969 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SLIPPAGE MARK ON OUTER BAFFLE NO LONGER ALIGNED, SUSPECT THAT NUT HAS LOST TORQUE. REPLACED CONTROL PLATE ASSY.
